# SDR MASA2015031512957

- Difficulty date: March 15, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 27,064 hours, 22,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 14 CEILING EMERGENCY FLOOD LIGHT INOPERATIVE UPON PRE-FLIGHT INSPECTION. MAINTENANCE PLACED THIS ITEM ON MEL WITH THE CREW.
